Alert archive / Nebraska / River Flood Warnings in 2016

River Flood Warning 7, NWS Cheyenne, WY

May 8, 2016Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this river flood warning at May 8, 2016, 3:37 PM MDT for Scotts Bluff County, Nebraska. It took effect at May 10, 2016, 9:00 PM MDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 8, 2016, 3:37 PM MDT (21:37 UTC)
In effect from
May 10, 2016, 9:00 PM MDT
Expired
May 9, 2016, 3:37 PM MDT
In force
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
Minor

County Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River near Minatare (MNTN1).

Action stage
8.5 ft
Minor stage
9.5 ft
Moderate stage
10.5 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06682000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

949 
WGUS45 KCYS 082137
FLWCYS
Bulletin - Immediate broadcast requested
Flood Warning
National Weather Service Cheyenne Wy
337 PM MDT SUN MAY 8 2016

...The National Weather Service in Cheyenne, Wy has issued a Flood 
Warning for the following rivers in Nebraska...

  North Platte River near Minatare affecting Scotts Bluff County

.Hydrologic Summary...The combination of upstream reservoir releases
due to mountain snow melt and heavy rainfall over the past 36 hours 
across southeast Wyoming resulted in rapid river rises along the North 
Platte river. River levels will remain elevated this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Sunday evening.

&&

NEC157-092137-
/O.NEW.KCYS.FL.W.0007.160511T0600Z-000000T0000Z/
/MNTN1.1.ER.160511T0600Z.160511T1200Z.000000T0000Z.NR/
337 PM MDT SUN MAY 8 2016

The National Weather Service in Cheyenne has issued a 

* Flood Warning for 
  The North Platte River near Minatare.
* from late Tuesday night until further notice.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 7.6 feet by 12 pm Wednesday.
* The stage will rise above the flood stage of 7.5 feet early 
  Wednesday morning.
* Impact...at 7.5 feet...Flood stage. Low lying agricultural land near
  the river begins to flood. Homes along the North Platte River will 
  have water in their basements.
* Flood history...This crest compares to a previous crest of 7.3 feet 
  on Jun 10 1986.

&&

LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323

$$
2 follow-up statements
629 
WGUS85 KCYS 090210
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
810 PM MDT SUN MAY 8 2016

...The Flood Warning is cancelled for the following rivers in 
Wyoming...
 
  North Platte River near Orin affecting Converse County

...The Flood Warning continues for the following rivers in 
Nebraska...
 
  North Platte River near Henry affecting Scotts Bluff County
  North Platte River near Minatare affecting Scotts Bluff County
  North Platte River near Mitchell affecting Scotts Bluff County

.Hydrologic Summary...The combination of increased upstream reservoir
releases due to mountain snow melt and heavy rainfall over the past 36
hours across southeast Wyoming resulted in rapid river rises along the
North Platte River. River levels will remain elevated this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Monday morning.

&&

WYC009-090240-
/O.CAN.KCYS.FL.W.0004.000000T0000Z-160509T1200Z/
/ORIW4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
810 PM MDT SUN MAY 8 2016

* Flood Warning cancelled for 
  The North Platte River near Orin
* The river crested at 7.7 feet and will continue to fall.
* Flood history...This crest compares to a previous crest of 7.8 feet 
  on Mar 4 2014.

&&

LAT...LON 4270 10509 4254 10513 4258 10542 4271 10546
      4278 10524                  

$$

NEC157-100210-
/O.EXT.KCYS.FL.W.0006.160509T0203Z-000000T0000Z/
/HENN1.1.ER.160509T0130Z.160510T1800Z.000000T0000Z.NR/
810 PM MDT SUN MAY 8 2016

* Flood Warning continues for 
  The North Platte River near Henry
* The river will crest around 6.4 feet at 12 PM Tuesday.
* Impact...at 6.5 feet...Lowland flooding intensifies. Homes along 
  the North Platte River will be totally inundated with basement and 
  overland flooding.
* Flood history...This crest compares to a previous crest of 6.4 feet 
  on Jun 4 1984.

&&

LAT...LON 4208 10415 4194 10416 4187 10396 4203 10396


$$

NEC157-100210-
/O.CON.KCYS.FL.W.0001.000000T0000Z-000000T0000Z/
/MICN1.3.ER.160508T0620Z.160511T0600Z.000000T0000Z.NR/
810 PM MDT SUN MAY 8 2016

* Flood Warning continues for 
  The North Platte River near Mitchell
* The river will crest around 9.9 feet at 12 AM Wednesday.
* Impact...at 10.3 feet...Record stage---(6/28/1955).
* Flood history...This crest compares to a previous crest of 9.7 feet 
  on Jun 20 2011.

&&

LAT...LON 4187 10396 4203 10396 4197 10371 4187 10356
      4176 10356                  

$$

NEC157-100210-
/O.EXT.KCYS.FL.W.0007.160511T0300Z-000000T0000Z/
/MNTN1.1.ER.160511T0300Z.160511T1800Z.000000T0000Z.NR/
810 PM MDT SUN MAY 8 2016

* Flood Warning continues for 
  The North Platte River near Minatare
* The river will rise above the flood stage of 7.5 feet at 9 PM 
  Tuesday.
* The river will crest around 7.9 feet at 12 PM Wednesday.
* Impact...at 8.5 feet...Low land agricultural flooding intensifies 
  and becomes more widespread. Homes along the North Platte River 
  will be totally inundated with basement and overland flooding.
* Flood history...This crest compares to a previous crest of 8.0 feet 
  on May 27 1973.

&&

LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323

$$
044 
WGUS85 KCYS 091715
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
1115 AM MDT MON MAY 9 2016

...The Flood Warning is cancelled for the following rivers in 
Nebraska...
 
  North Platte River near Minatare affecting Scotts Bluff County

.Hydrologic Summary...
Decreases in the releases from upstream reservoirs has made enough
room in the North Platte to allow the flood warning to be cancelled
at Minatare. Although not anticipated at this time...increases in
future releases may require the re-issuance of the flood warning.

&&

NEC157-091745-
/O.CAN.KCYS.FL.W.0007.000000T0000Z-160509T1715Z/
/MNTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
1115 AM MDT MON MAY 9 2016

* Flood Warning is cancelled
  The North Platte River near Minatare
* The river will reach 7.3 feet by mid-week...which is below the 
  flood stage of 7.5 feet.

&&

LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323

$$

Hahn

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 8, 3:33 PM MDT, 4 minutes earlier.

Area forecast discussion, May 8, 3:33 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT SUN MAY 8 2016

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)

SATELLITE PIX THIS AFTERNOON SHOW WELL-DEFINED CLOSED UPPER LOW
SPINNING ACROSS CENTRAL WYOMING. THICK CLOUDY CANOPY IN PLACE ACROSS
THE REGION THIS MORNING HAS ERODED SOME ESPECIALLY OVR THE SOUTHEAST
WYOMING PLAINS AND WRN NEBRASKA PANHANDLE. 20Z SPC MESOANALYSIS
DEPICTS 500-1000 J/KG OF CAPE ACROSS THE ERN PLAINS...WHICH HAS
ENABLED A SSW/NNE ORIENTED LINE OF CONVECTION TO DEVELOP CLOSE TO
CLOUD LINE/DIFFERENTIAL HEATING. THIS INSTABILITY IS PROGD TO HOLD
FAIRLY STEADY THRU THE REMAINDER OF THE AFTERNOON. MAIN LIMITING
FACTOR IN CONVECTIVE ORGANIZATION TODAY WILL BE THE COOL TEMPS AND
LACK OF SHEAR. MAY SEE AN ADDITIONAL 0.25-0.50 OF PRECIPITATION
ACROSS THE ERN PLAINS OVR THE NEXT 12-24 HOURS. THIS SHOULD MITIGATE
ANY POTENTIAL FOR ADDL FLASH FLOODING. THEREFORE...OPTED TO CANCEL
THE FLASH FLOOD WATCH OVR THE PLAINS. TEMPS HAVE BEEN COOLER THAN
ANTICIPATED OVR THE SNOWY/SIERRA MADRE RANGES TODAY...WITH TEMPS AS
OF 20Z 32-35F. THE RESULT HAS BEEN FOR SNOWFALL NOT TO CHANGE BACK
OVR TO RAIN FOR THESE AREAS. IN AN EARLIER UPDATE...UPGRADED THE
MOUNTAINS TO A WINTER STORM WARNING AND EXTENDED IT THRU 9 PM. THIS
REMAINS ON TRACK. OTHERWISE...EXPECT CONVECTION THAT IS HEAVILY
INSTABILITY DRIVEN TO DISSIPATE WITH LOSS OF INSULATION AT
SUNSET. LULL IN PRECIPITATION IS ANTICIPATED LATE TONIGHT THRU
MONDAY MORNING AS THE UPPER LOW DEPARTS AND TRANSITORY SHORTWAVE
RIDGING MOVES OVERHEAD. INSTABILITY WILL INCREASE AGAIN ON MONDAY
AFTERNOON AGAIN LEADING TO ANOTHER ROUND OF FAIRLY WEAK AFTERNOON
AND EVENING CONVECTION. MONDAYS ACTIVITY WILL AGAIN BE HEAVILY
INSTABILITY DRIVEN AND WILL DISSIPATE WITH SUNSET MONDAY EVENING.
TEMPERATURES WILL BE A FEW DEGREES WARMER ON MONDAY COMPARED TO
TODAY...WITH HIGHS CLIMBING BACK INTO THE 50S WEST OF THE LARAMIE
RANGE AND 60S OUT ON THE ERN PLAINS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 224 PM MDT SUN MAY 8 2016

MODELS IN GOOD AGREEMENT THROUGH THE WEEK AND INTO NEXT WEEK. THE
STUBBORN UPPER LEVEL LOW...WHICH BROUGHT FLOODING CONCERNS AND
HIGH ELEVATION SNOW TO SOUTHEAST WYOMING...IS EXPECTED TO MOVE
EAST INTO THE GREAT PLAINS BY TUESDAY. HOWEVER...A SECONDARY STORM
SYSTEM WILL DIG SOUTHWARD OUT OF ALBERTA CANADA AND STALL
SOMEWHERE OVER THE CENTRAL OR NORTHERN HIGH PLAINS OF
WYOMING/MONTANA. DO NOT EXPECT ANY IMPACTS FROM THE MAIN STORM
SINCE MODELS AND ENSEMBLES SHOW THE SYSTEM OVER NORTHEAST WYOMING
AND SOUTHERN MONTANA. MODELS SHOW A SECONDARY SHORTWAVE MOVING
EAST ACROSS THE REGION WHICH WILL BE NEAR THE SURFACE FRONT. THIS
BAND OF PRECIPITATION MAY IMPACT THE SOUTHERN ZONES OF SOUTHEAST
WYOMING AND WESTERN NEBRASKA TUESDAY AFTERNOON THROUGH THE EVENING
HOURS WITH THUNDERSTORMS WITH RAIN POSSIBLY CHANGING TO SNOW ABOVE
6500 FEET. NOT TERRIBLY CONFIDENT WITH ANY PARTICULAR SOLUTION
SINCE THE GFS SHOWS MOST OF THE AREA DRY OUTSIDE THE MOUNTAINS AND
HIGH VALLEYS WEST OF I25...SO KEPT POP BETWEEN 20 TO 40 PERCENT
ACROSS THE LOWER ELEVATIONS THROUGH MIDNIGHT WEDNESDAY MORNING.
TEMPERATURES WILL CONTINUE TO BE COOL ON TUESDAY...BUT NOT AS COOL
AS RECENT DAYS WITH HIGHS IN THE 50S...TO MID 60S OVER WESTERN
NEBRASKA.

DRIER WEATHER IS EXPECTED BY THE MID TO LATE WEEK AS AN UPPER
LEVEL RIDGE GRADUALLY BUILDS NORTHWARD WEST OF THE FORECAST
AREA...ACROSS WESTERN WYOMING AND INTO MONTANA. THE ONLY MINOR
CONCERN FROM WEDNESDAY THROUGH FRIDAY IS A WEAK FRONTAL BOUNDARY
WHICH WILL MOVE SOUTH ACROSS THE GREAT PLAINS...AND MAY IMPACT THE
REGION ON FRIDAY...ESPECIALLY IF THE RIDGE AXIS IS FURTHER WEST OR
WEAKER THAN ANTICIPATED. THIS MAY RESULT IN A CHANCE OF
THUNDERSTORMS ACROSS THE SOUTHEAST WYOMING PLAINS AND TEMPERATURES
5 TO 10 DEGREES COOLER THAN WHAT IS CURRENTLY IN THE FORECAST.
KEPT ANY MENTION OF PRECIPITATION CONFINED TO THE MOUNTAINS FOR
NOW...WITH HIGHS IN THE 60S TO AROUND 70 DEGREES. LONG RANGE
MODELS THEN SHOW THE NEXT SERIES OF SHORT WAVE DISTURBANCES MOVING
EASTWARD ACROSS WYOMING AND COLORADO FOR NEXT WEEKEND. THIS MAY BE
OUR NEXT WIDESPREAD PRECIPITATION EVENT WITH THUNDERSTORMS
POSSIBLE ACROSS THE AREA BEGINNING ON SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH MONDAY MORNING)
ISSUED AT 1130 AM MDT SUN MAY 8 2016

MVFR CIGS WILL PREVAIL EARLY THIS AFTERNOON WITH IFR CIGS ACROSS
PORTIONS OF SOUTHEAST WYOMING...MAINLY NEAR KRWL AND KLAR.
CONDITIONS ARE NOT EXPECTED TO CHANGE MUCH THROUGH THIS AFTERNOON
WITH CIGS INCREASING SLIGHTLY INTO THIS EVENING. CAN NOT RULE OUT
SOME RAIN SHOWERS WITH BRIEF IFR DUE TO PRECIP OCCASIONALLY CHANGING
TO SNOW ABOVE 7000 FEET ACROSS SOUTHEAST WYOMING. CONDITIONS ARE
EXPECTED TO SLOWLY IMPROVE TONIGHT WITH MAINLY VFR BY EARLY MONDAY
MORNING.

&&

.FIRE WEATHER...
ISSUED AT 224 PM MDT SUN MAY 8 2016

THE COOL AND UNSETTLED WEATHER PATTERN WILL CONTINUE THRU THE FIRST
HALF OF THE WEEK. DRY AND WARMER CONDITIONS WILL RETURN FOR THE
SECOND HALF OF THE WEEK. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO
THE 20S AT LOWER ELEVATIONS FOR BOTH THURSDAY AND FRIDAY WITH
WESTERLY WIND GUSTS OF 20-25 MPH EXPECTED EACH DAY. THERE IS SOME
EARLY INDICATION OF ANOTHER STORM SYSTEM BRINGING ANOTHER ROUND OF
UNSETTLED WEATHER NEXT WEEKEND.

&&

.HYDROLOGY...
ISSUED AT 224 PM MDT SUN MAY 8 2016

FLOODING CONCERNS CONTINUE INTO THIS EVENING...BUT ARE MAINLY
CONFINED TO RIVER FLOODING AS FLASH FLOODING AND AREAL FLOODING
CONCERNS ARE QUICKLY DIMINISHING THIS AFTERNOON. FLASH FLOOD WATCH
HAS BEEN CANCELLED FOR THE LARAMIE RANGE AND EASTERN PLAINS OF
SOUTHEAST WYOMING. ALTHOUGH SOME THUNDERSTORMS ARE DEVELOPING EAST
OF I25...THE HEAVY RAINFALL FROM THESE THUNDERSTORMS WILL MAINLY
IMPACT AREAS THAT HAVE NOT RECEIVED THE LARGER RAINFALL TOTALS IN
THE LAST 48 HOURS. RIVER FLOODING CONTINUES FOR THE LARAMIE RIVER
AT FORT LARAMIE AND THE NORTH PLATTE RIVER JUST UPSTREAM OF
GLENDO...SOUTHEAST TOWARDS SCOTTSBLUFF NEBRASKA. IN FACT...THE
NORTH PLATTE RIVER NEAR SCOTTSBLUFF MAY EXPERIENCE MAJOR FLOODING
AS THE RIVER CRESTS NEAR 9.5 FEET ON TUESDAY. RIVER FLOODING
CONCERNS SHOULD SLOWLY DIMINISH BY LATE IN THE WEEK...ALTHOUGH
CONCERNS MAY SHIFT FURTHER UPSTREAM DUE TO INCREASING SNOW MELT
ACROSS THE MOUNTAINS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...WINTER STORM WARNING UNTIL 9 PM MDT THIS EVENING FOR WYZ112-114.

NE...NONE.
&&

SHORT TERM...CAH
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...CAH
HYDROLOGY...TJT
Hazardous weather outlook, May 8, 11:00 AM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 AM MDT SUN MAY 8 2016

WYZ104-105-109>115-091015-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1100 AM MDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MOUNTAIN SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS. TOTAL
SNOWFALL ACCUMULATIONS WILL RANGE FROM 12 TO 18 INCHES OVER THE
SNOWY AND SIERRA MADRE RANGES. A WINTER STORM WARNING IS IN EFFECT
FOR THIS AREA UNTIL 9 PM THIS EVENING.

NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS
THE AREA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK
WITH DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-118-119-
091015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1100 AM MDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS
THE AREA TODAY. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...NUMEROUS
CREEKS AND STREAMS ARE RUNNING HIGH AND SATURATED GROUND MAY EXIST
ACROSS MUCH OF THE AREA. ADDITIONAL RAINFALL COULD RESULT IN LOCAL
FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 600 PM
THIS EVENING FOR THE LARAMIE RANGE AND SOUTHEAST WYOMING PLAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK
WITH DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ116-117-091015-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1100 AM MDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF SNOW WILL OCCUR EARLY THIS MORNING ALONG THE INTERSTATE
80 SUMMIT BETWEEN LARAMIE AND CHEYENNE. MOTORISTS CAN EXPECT SLICK
AND SNOW COVERED ROADS AS WELL AS LOW VISIBILITIES. CONDITIONS ARE
EXPECTED TO IMPROVE SHORTLY AFTER SUNRISE.

NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS
THE AREA TODAY. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...NUMEROUS
CREEKS AND STREAMS ARE RUNNING HIGH AND SATURATED GROUND MAY EXIST
ACROSS MUCH OF THE AREA. ADDITIONAL RAINFALL COULD RESULT IN LOCAL
FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 600 PM
THIS EVENING FOR THE SOUTHERN LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK
WITH DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 8, 2:07 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     SNOW             24 W SARATOGA           41.45N 107.28W
05/08/2016  E6.4 INCH        CARBON             WY   PARK/FOREST SRVC

            SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
            ACCUMULATION WAS OVER PAST 24 HOURS.

0156 PM     SNOW             20 WNW ENCAMPMENT       41.32N 107.15W
05/08/2016  E8.0 INCH        CARBON             WY   PARK/FOREST SRVC

            DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            8880 FEET.  SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 8 TO 1. ACCUMULATION WAS
            OVER PAST 24 HOURS.

0156 PM     SNOW             16 ENE SAVERY           41.11N 107.17W
05/08/2016  E9.6 INCH        CARBON             WY   PARK/FOREST SRVC

            SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
            RANGE.  ELEVATION 8150 FEET.  SNOW WATER EQUIVALENT IS
            1.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
            ACCUMULATION WAS OVER PAST 24 HOURS.

0156 PM     HEAVY SNOW       10 WSW ENCAMPMENT       41.15N 106.97W
05/08/2016  E15.0 INCH       CARBON             WY   PARK/FOREST SRVC

            OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            10000 FEET.  SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS
            OVER PAST 24 HOURS.

0156 PM     SNOW             8 WSW ENCAMPMENT        41.16N 106.94W
05/08/2016  E7.0 INCH        CARBON             WY   PARK/FOREST SRVC

            WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
            ACCUMULATION WAS OVER PAST 24 HOURS.

0156 PM     SNOW             10 SW ENCAMPMENT        41.11N 106.93W
05/08/2016  E9.6 INCH        CARBON             WY   PARK/FOREST SRVC

            LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 8915 FEET.  SNOW WATER EQUIVALENT IS 1.2 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 8 TO 1.
            ACCUMULATION WAS OVER PAST 24 HOURS.

0156 PM     SNOW             28 E SAVERY             41.02N 106.91W
05/08/2016  E12.0 INCH       CARBON             WY   PARK/FOREST SRVC

            WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            8950 FEET.  SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 8 TO 1. ACCUMULATION WAS
            OVER PAST 24 HOURS.

0156 PM     SNOW             11 SSE ENCAMPMENT       41.06N 106.71W
05/08/2016  E8.0 INCH        CARBON             WY   PARK/FOREST SRVC

            BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 9820 FEET.  SNOW WATER EQUIVALENT IS 0.8 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
            ACCUMULATION WAS OVER PAST 24 HOURS.

0156 PM     HEAVY SNOW       12 W CENTENNIAL         41.30N 106.34W
05/08/2016  E18.0 INCH       CARBON             WY   PARK/FOREST SRVC

            NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE.  ELEVATION
            10130 FEET.  SNOW WATER EQUIVALENT IS 1.8 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS
            OVER PAST 24 HOURS.

0156 PM     HEAVY SNOW       10 SSW ARLINGTON        41.46N 106.28W
05/08/2016  E13.0 INCH       CARBON             WY   PARK/FOREST SRVC

            SAND LAKE SNOTEL IN THE SNOWY RANGE.  ELEVATION 10050
            FEET.  SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER
            PAST 24 HOURS.

0156 PM     SNOW             6 SW CENTENNIAL         41.24N 106.19W
05/08/2016  E7.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            CINNABAR PARK SNOTEL IN THE SNOWY RANGE.  ELEVATION 9574
            FEET.  SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER
            PAST 24 HOURS.

0156 PM     HEAVY SNOW       21 SSE ELK MOUNTAIN     41.41N 106.26W
05/08/2016  E20.0 INCH       CARBON             WY   PARK/FOREST SRVC

            MEDICINE BOW SNOTEL IN THE SNOWY RANGE.  ELEVATION 10500
            FEET.  SNOW WATER EQUIVALENT IS 2.0 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 10 TO 1.  ACCUMULATION WAS OVER
            PAST 24 HOURS.

&&

TTRUDEL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 12:18 PM MDTRiver Flood WarningCYSScotts Bluff31 days

Nearby

River Flood Warnings in Nebraska, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.